RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 4(118), Pages 235–237 (Mi umn6242)  

News

Defence of Theses in Mathematics

N. I. Morkovina


Full text: PDF file (460 kB)

Citation: N. I. Morkovina, “Defence of Theses in Mathematics”, Uspekhi Mat. Nauk, 19:4(118) (1964), 235–237

Citation in format AMSBIB
\Bibitem{Mor64}
\by N.~I.~Morkovina
\paper Defence of Theses in Mathematics
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 4(118)
\pages 235--237
\mathnet{http://mi.mathnet.ru/umn6242}


Linking options:
  • http://mi.mathnet.ru/eng/umn6242
  • http://mi.mathnet.ru/eng/umn/v19/i4/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:143
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020